journal6 ›› 2009, Vol. 30 ›› Issue (4): 23-29.

• Mathematics • Previous Articles     Next Articles

Anti-Periodic Solutions for a Class of Neural Networks with Variable and Unbounded Time Delays


  1. (Department of Mathematics,Yunnan University,Kunming 65009,China)
  • Online:2009-07-25 Published:2012-04-22
  • About author:SONG Jiang-yan(1983-),female,M. S.;research area is differential equations.LI Yong-kun(1961-),male,was born in Kunming City,Yunan Province,professor,Ph. D.;research areas are nonlinear dynamic systems,neural networks and applied mathematics.
  • Supported by:

    Natural Sciences Foundation of Yunnan Province (04Y239A)

Abstract: A class of neural networks with variable and unbounded time delays is considered.Sufficient conditions for the existence  and exponential stability of anti-periodic solutions are established,which are new and complement previously the known results.

Key words: neural networks, delays, anti-periodic solution, exponential stability

WeChat e-book chaoxing Mobile QQ